Volume 8 Number 7 (Jul. 2013)
Home > Archive > 2013 > Volume 8 Number 7 (Jul. 2013) >
JSW 2013 Vol.8(7): 1613-1619 ISSN: 1796-217X
doi: 10.4304/jsw.8.7.1613-1619

Short Hierarchical Identity-based Encryption in the Selective-ID Model

Xiaoming Hu1, Huajie Xu2, Jian Wang1, Yinchun Yang1, Xiaolin Xu1

1School of Computer & Information,Shanghai Second Polytechnic University, Shanghai, China
2School of Computer and Electronic Information, Guangxi University, Nanning, China

Abstract—Recently Zhang et al. proposed a hierarchical identity-based encryption scheme which is the first efficient scheme where both ciphertexts and private keys achieve O(1)size, and is the best trade-off between private key size and ciphertext size at present. However, in this paper, it will be pointed out that their scheme exists an ambiguity or shortcoming which makes their scheme be insecure or non identity-based. Then, in order to overcome this problem, an improved hierarchical identity based encryption scheme is proposed with the same efficiency with Zhang et al.’s scheme (the private keys and ciphertexts of O(1)size). And, the security proof of the improved scheme also is given in the selective-identity model.

Index Terms—HIBE, selective-identity model, identity-based encryption, security analysis, constant size.


Cite: Xiaoming Hu, Huajie Xu, Jian Wang, Yinchun Yang, Xiaolin Xu, "Short Hierarchical Identity-based Encryption in the Selective-ID Model," Journal of Software vol. 8, no. 7, pp. 1613-1619, 2013.

General Information

  • ISSN: 1796-217X (Online)
  • Frequency:  Quarterly
  • Editor-in-Chief: Prof. Antanas Verikas
  • Executive Editor: Ms. Yoyo Y. Zhou
  • Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
  • E-mail: jsweditorialoffice@gmail.com
  • APC: 500USD
  • Jun 12, 2024 News!

    Vol 19, No 2 has been published with online version   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]